# SDR 2008UALA00067

- Difficulty date: January 4, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 35,888 hours, 13,675 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4P0168
- Condition: Failed
- Location: Idg
- Component: Engine, Iae, V2527A5
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO UNIDENTIFIED FUMES ON CLIMBOUT.  *S/D*  IDG CARBON SEAL LEAKING MISTING OIL INTO BREATHER SYSTEM.  REPLACED CARBON SEAL.
